Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1594

Factorization of meromorphic functions in several complex variables

Authors Li, Bao Qin
Yang, Chung-Chun
Issue Date 1993
Source Contemporary mathematics , v.142, 1993, p. 61-74
Subjects
Rights First published in Comtemporary Mathematics in v. 142 (1993), published by the American Mathematical Society.
Language English
Format Article
Access
Files in this item:
File Description Size Format
math142.pdf 1306858 B Adobe PDF